# SDR IO5R080458

- Difficulty date: August 7, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 270 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 944
- Condition: Defective
- Location: Main Rotor
- Part time: 270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-ARIS MOUNT COLLAPSED REMOVED AND REPLACED
